Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Indentations on injection site. Taken Corticosteroid injection. How to get relief?

Was given a corticosteroid injection in left and right hip and now i have golf ball sized indentations on injection site... What can be done about this?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi indentations at the injection site is most common side effect of corticosteriod injections .first stop the injections and then supplementation of vitamin e tablets can cure the indentations within one or two months.sometimes indentations can be cured by themselves within course of time.nothing to be worried due to them
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor